Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 15, 2010, 2:56 PM CDT for Lamar County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2010, 2:56 PM CDT (19:56 UTC)
- Expired
- Jun 15, 2010, 5:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Lamar County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3086 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WGUS54 KJAN 151956
FFWJAN
MSC073-152200-
/O.NEW.KJAN.FF.W.0049.100615T1956Z-100615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 500 PM CDT
* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
PURVIS TO LUMBERTON...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH
OF WEST HATTIESBURG TO 15 MILES NORTH OF POPLARVILLE...MOVING
NORTHWEST AT 10 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMRALL
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3102 8951 3101 8958 3144 8958 3143 8945
3135 8945 3135 8935 3102 8934 3101 8935
3101 8941 3099 8943 3099 8946
$$
COHEN1 follow-up statement
405
WGUS74 KJAN 152155
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT TUE JUN 15 2010
MSC073-152205-
/O.EXP.KJAN.FF.W.0049.000000T0000Z-100615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR MS-
455 PM CDT TUE JUN 15 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM CDT FOR LAMAR
COUNTY...
THUNDERSTORMS AND VERY HEAVY RAINFALL HAVE ENDED ACROSS THE
PREVIOUSLY WARNED AREA...AND THUS THE FLASH FLOOD WARNING WILL
EXPIRE AT 500 PM CDT.
LAT...LON 3102 8951 3101 8958 3144 8958 3143 8945
3135 8945 3135 8935 3102 8934 3101 8935
3101 8941 3099 8943 3099 8946
$$
COHENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 9:55 AM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Jun 15, 9:55 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 955 AM CDT TUE JUN 15 2010 .UPDATE...A WELL-DEFINED UPPER(200MB) LOW JUST NW OF LAKE PONCHARTRAIN SPINNING NEWD TOWARD KMCB WITH ISOLATED SHRA/TSRA BREAKING OUT NEAR THE COASTAL COUNTIES. EXPECT ASCENT TO BE INCREASING OVER SERN MS DURING MAX HEATING SO HAVE BOOSTED POPS IN SERN MS FOR THIS AFTERNOON. MORNING RAOB ANALYSES SHOWING AT LEAST A RISK FOR WET MICROBURSTS FROM THE STORMS WITH PROGGED SBCAPES OF 3200J/KG AND DCAPE OF NEARLY 1100J/KG ALONG WITH VERTICAL TOTALS RUNNING AT 28. OTHERWISE...MINOR ADJUSTMENTS TO HOURLY GRIDS FOR MAINLY SKY COVER/QPFS. THE UPPER LOW SHOULD BE NEAR COLLINS THIS EVENING AND HEAD PAST KMEI LATE TONIGHT LEAVING A WEAK SHEAR AXIS IN IT/S WAKE. UPDATES SHOULD ALL BE POSTED AND AVAILABLE./40/ && .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED BETWEEN 15/1700 UTC AND 16/0200 UTC...WITH THE GREATEST COVERAGE OF THIS ACTIVITY ACROSS SOUTHERN AND EASTERN MISSISSIPPI. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 40 AND 50 KT ALONG WITH HEAVY RAINFALL. THE SHOWERS AND STORMS WILL ALSO RESULT IN MVFR TO IFR CEILINGS/VISIBILITIES. OUTSIDE OF SHOWERS AND STORMS...GENERALLY VFR CONDITIONS ARE EXPECTED THROUGH WEDNESDAY... ALONG WITH SCATTERED CUMULUS CLOUDS WITH BASES AROUND 4 KFT THIS AFTERNOON. HOWEVER...PATCHY FOG ASSOCIATED WITH MVFR VISIBILITIES WILL BE POSSIBLE ACROSS SOUTHERN AND EASTERN MISSISSIPPI BETWEEN 16/1000 UTC AND 16/1300 UTC. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING...RESULTING IN GUSTY SURFACE WINDS ALONG WITH MVFR TO IFR CEILINGS/VISIBILITIES. /COHEN/ && .PREV DISCUSSION... /ISSUED 349 AM CDT TUE JUN 15 2010/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...RAIN CHANCES INCREASE DURING THE SHORT TERM AS THE UPPER RIDGE HAS BROKEN DOWN AND AN UPPER DISTURBANCE AFFECTS THE CWA. RELATIVELY WEAK LOW LEVEL FLOW CONTINUES THIS EVENING...SO STORMS SHOULD MOVE FAIRLY SLOWLY. WHILE WE HAVE BEEN DRYING OUT FOR A PERIOD...THESE COULD DUMP HEAVY RAINFALL GIVEN PW VALUES INCREASING INTO THE 1.7 TO NEAR 2 INCH RANGE. AGAIN...FEEL THAT THE BETTER CHANCES FOR STORMS WILL BE ACROSS SOUTH AND EAST OF THE NATCHEZ TRACE. AFTERNOON STORMS THAT DEVELOP WILL DIMINISH AFTER SUNSET AND LEAVE GRADUALLY CLEARING SKIES. OVERNIGHT LOWS WILL GENERALLY BE IN THE LOW TO MID 70S. WEDNESDAY WILL AGAIN BE SIMILAR AS THE UPPER LOW SHOULD LINGER IN THE REGION AS WELL AS A FEW DISTURBANCES RIDING THROUGH THE UPPER FLOW ACROSS THE NORTHERN PART OF THE AREA. RAIN CHANCES LOOK HIGHER ACROSS THE ENTIRE REGION FOR WEDNESDAY. AMPLE MOISTURE(WITH PW VALUES INCREASING TO GREATER THAN 2 INCHES) WILL COMBINE WITH DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. AT THIS TIME...MODELS NOT SHOWING TOO COOL MID LEVEL TEMPS...THUS VT NOT AS IMPRESSIVE. MODEL DCAPE NOT OVERLY HIGH AND NOT CONFIDENT IN HOW HIGH MICROBURST POTENTIAL WILL BE WEDNESDAY. WILL HAVE TO BETTER ASSESS THE RISK DAY BY DAY. TEMPERATURES ON WEDNESDAY CAME IN RATHER LOW WITH THE MAV GUI AND WHILE THERE WILL LIKELY BE MORE CLOUD COVER AND CONVECTION THAT DAY...FEEL FAIRLY SURE WE SHOULD REACH AT LEAST 90(INSTEAD OF UPPER 80S THAT GUI GAVE). RAISED TEMPS A COUPLE OF DEGREES IN A FEW LOCATIONS WITH GENERAL READINGS IN THE 90-92 RANGE. ANY STORMS THAT DEVELOP WILL AGAIN DIMINISH AFTER SUNSET. OVERNIGHT LOWS AGAIN WILL BE IN THE LOW TO MID 70S. OTHER ADJUSTMENTS TO GUI WERE TO RAISE POPS FOR TODAY. FEEL THAT THE NAM MAY HAVE A BETTER HANDLE WITH THE HIGHER POPS BUT JUST NOT COMFORTABLE GOING AS HIGH BUT DID NOT LIKE THE LOW GFS POPS. RAISED MOS BUT NOT AS HIGH AS THE NAM. LIKEWISE WITH CONVECTION POSSIBLE INTO THE FIRST FEW HOURS OF THE TONIGHT PERIOD...LOWERED SOME SITES JUST A TAD WHERE MOS CAME IN JUST A BIT TOO HIGH. TEMPERATURES FOR TODAY CAME IN DECENT BUT LOWERED A COUPLE OF DEGREES AT SOME SITES LIKELY TO SEE THE GREATEST COVERAGE OF STORMS. /28/ LONG TERM...UPPER RIDGING AMPLIFIES SOMEWHAT THU AND REMAINS POSITIONED OVER THE AREA THROUGH SATURDAY. MODEL DISCREPANCIES CONTINUE REGARDING THE STRENGTH OF HIGH PRESSURE OVER THE REGION. THE GFS SHOWS A SERIES OF WAVES THAT TRACK OVER THE RIDGE THROUGH SATURDAY...RESULTING IN PERIODS OF LIFT THAT MAINTAIN SCATTERED AFTERNOON AND EVENING CONVECTION IN THE FORECAST AREA THROUGH THE LONG TERM WHILE THE EURO IS SHOWING STRONGER RIDGING THAT ALLOWS LITTLE OR NO WAVE ACTIVITY THIS FAR SOUTH. SUNDAY INTO MONDAY GFS/EURO SOLUTIONS MORE IN LINE...BOTH REFLECTING A WWD SHIFT OF THE UPPER RIDGE CENTER WITH BOTH AGREEING THAT SHORTWAVE ACTIVITY WILL PUSH THROUGH THE RIDGE INTO THE FORECAST AREA. WOULD EXPECT AT LEAST ISOLATED DAYTIME AND EVENING CONVECTION IF THE RIDGE WERE TO HOLD STRONG CONSIDERING HIGHER PRECIPITABLE WATER VALUES THAT PERSIST AND HEALTHY CAPE VALUES. GFS POPS WITH ISOLATED TO SCATTERED CONVECTION...ESPECIALLY OVER SRN AND ERN ZONES...LOOK REASONABLE AND WILL BE GENERALLY FOLLOWED THROUGH MONDAY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD AS THE EFFECTS OF HIGH PRESSURE REMAIN OVER THE REGION. FOLLOWED MEX MOS FOR AFTERNOON HIGHS IN LOW TO MID 90S THROUGH MONDAY. FOR OVERNIGHT LOWS...HAVE FAVORED HIGHER ENSEMBLE MOS SOLUTIONS GENERALLY IN THE MID 70S. MEX MOS LOWS CONTINUE TO LOOK TO COOL. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 95 73 91 73 / 34 32 57 24 MERIDIAN 95 72 91 71 / 41 35 55 32 VICKSBURG 95 73 92 72 / 19 27 53 18 HATTIESBURG 94 74 92 73 / 52 27 56 34 NATCHEZ 92 73 90 72 / 37 22 49 27 GREENVILLE 95 75 92 72 / 18 29 50 16 GREENWOOD 95 74 91 72 / 18 30 53 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 15, 2:49 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT TUE JUN 15 2010 MSZ018-019-025>066-072>074-162000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 249 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING... PARTICULARLY EAST OF THE MISSISSIPPI RIVER. THE STRONGEST STORMS COULD CONTAIN WIND GUSTS TO 60 MPH. THE MOST LIKELY TIME FOR STRONG TO SEVERE STORMS WILL BE THROUGH 7 PM THIS EVENING AND AGAIN BETWEEN 2 PM AND 7 PM WEDNESDAY. THE STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...AND POSSIBLY LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-162000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- 249 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING... BUT MAINLY EAST OF THE MISSISSIPPI RIVER. THE STRONGEST STORMS COULD CONTAIN WIND GUSTS TO 50 MPH. THE MOST LIKELY TIME FOR STRONGER STORMS WILL BE THROUGH 7 PM THIS EVENING AND AGAIN BETWEEN 2 PM AND 7 PM WEDNESDAY. THE STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...AND POSSIBLY LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Local storm report, Jun 15, 2:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
216 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST FLOWOOD 32.32N 90.11W
06/15/2010 E55 MPH RANKIN MS NWS EMPLOYEE
SEVERAL REPORTS OF WIND GUSTS OF 50 TO 60 MPH AND HAIL UP
TO THE SIZE OF NICKELS FROM VARIOUS SOURCES
&&
DLLocal storm report, Jun 15, 2:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 4 E GLUCKSTADT 32.52N 90.03W
06/15/2010 MADISON MS TRAINED SPOTTER
MULTIPLE SMALL TREES AND LARGE TREE LIMBS WERE BLOWN DOWN
IN THE DEERFIELD AND HARVEY CROSSING AREAS. FENCES WERE
ALSO BLOWN OVER IN THE VICINITY.
0125 PM FLASH FLOOD JACKSON 32.32N 90.21W
06/15/2010 HINDS MS EMERGENCY MNGR
FLOODING OF FORTIFICATION STREET NEAR I-55
0145 PM TSTM WND DMG FLOWOOD 32.32N 90.11W
06/15/2010 RANKIN MS NWS EMPLOYEE
TREES AND POWERLINES IN LAUREL WOOD SUBDIVISION
0145 PM TSTM WND DMG 2 S CAMDEN 32.75N 89.84W
06/15/2010 MADISON MS UTILITY COMPANY
POWERLINES DOWN
0145 PM TSTM WND GST FLOWOOD 32.32N 90.11W
06/15/2010 E55.00 MPH RANKIN MS NWS EMPLOYEE
SEVERAL REPORTS OF WIND GUSTS OF 50 TO 60 MPH AND HAIL UP
TO THE SIZE OF NICKELS FROM VARIOUS SOURCES
0146 PM TSTM WND DMG FLOWOOD 32.32N 90.11W
06/15/2010 RANKIN MS LAW ENFORCEMENT
NUMEROUS REPORTS OF LIMBS DOWN ACROSS THE CITY OF
FLOWOOD. AT LEAST TWO TRANSFORMERS STRUCK BY LIGHTNING
CAUSING POWER AND TRAFFIC LIGHT OUTAGES.
0150 PM FLASH FLOOD FLOWOOD 32.32N 90.11W
06/15/2010 RANKIN MS NWS EMPLOYEE
WATER COVERING THE INTERSECTION OF AIRPORT ROAD AND
FLOWOOD DRIVE
&&
DLSpecial weather statement, Jun 15, 2:23 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 223 PM CDT TUE JUN 15 2010 MSZ073-074-151955- FORREST MS-LAMAR MS- 223 PM CDT TUE JUN 15 2010 ...STRONG THUNDERSTORMS APPROACHING HATTIESBURG... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 12 MILES NORTHEAST OF BROOKLYN TO 7 MILES WEST OF MAXIE AT 223 PM CDT...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN LAMAR AND FORREST COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. COHEN
Local storm report, Jun 15, 2:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 8 E LUMBERTON 31.00N 89.32W
06/15/2010 E0.50 INCH FORREST MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN CARNES, MS
&&
BMKSpecial weather statement, Jun 15, 2:47 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT TUE JUN 15 2010 MSZ038-045-152015- NESHOBA MS-WINSTON MS- 247 PM CDT TUE JUN 15 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF STALLO AT 247 PM CDT...MOVING NORTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTH CENTRAL WINSTON AND NORTHEASTERN NESHOBA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
Special weather statement, Jun 15, 2:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 250 PM CDT TUE JUN 15 2010 MSZ050-152010- SCOTT MS- 250 PM CDT TUE JUN 15 2010 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF FOREST AT 250 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN SCOTT COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 49 min |
| Jun 15, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 61 min |
| Jun 15, 1:30 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Jun 15, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 58 min |
| Jun 15, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 50 min |
| Jun 15, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 60 min |
| Jun 15, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 53 min |
| Jun 15, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 57 min |
| Jun 15, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 66 min |
| Jun 15, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 58 min |
| Jun 15, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 51 min |
| Jun 15, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 51 min |
| Jun 15, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 44 min |
| Jun 15, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 58 min |
| Jun 15, 3:37 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes | 113 min |
| Jun 15, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 62 min |
| Jun 15, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 42 min |
| Jun 15, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln | 63 min |
| Jun 15, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 47 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 60 min |
| Jun 15, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 23 min |
| Jun 15, 4:25 PM CDT | Flash Flood Warning | JAN | Franklin, Jefferson, Lincoln | 2 hr |
| Jun 15, 4:28 PM CDT | Flash Flood Warning | JAN | Kemper, Lowndes, Noxubee | 2 hr |
| Jun 15, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 52 min |
| Jun 15, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Kemper, Lauderdale | 32 min |
| Jun 15, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Jun 15, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 33 min |
| Jun 15, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 42 min |
| Jun 15, 6:11 PM CDT | Flash Flood Warning | JAN | Warren | 106 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.